Translator Disclaimer
2011 Relative quasiconvexity using fine hyperbolic graphs
Eduardo Martínez-Pedroza, Daniel T Wise
Algebr. Geom. Topol. 11(1): 477-501 (2011). DOI: 10.2140/agt.2011.11.477

Abstract

We provide a new and elegant approach to relative quasiconvexity for relatively hyperbolic groups in the context of Bowditch’s approach to relative hyperbolicity using cocompact actions on fine hyperbolic graphs. Our approach to quasiconvexity generalizes the other definitions in the literature that apply only for countable relatively hyperbolic groups. We also provide an elementary and self-contained proof that relatively quasiconvex subgroups are relatively hyperbolic.

Citation

Download Citation

Eduardo Martínez-Pedroza. Daniel T Wise. "Relative quasiconvexity using fine hyperbolic graphs." Algebr. Geom. Topol. 11 (1) 477 - 501, 2011. https://doi.org/10.2140/agt.2011.11.477

Information

Received: 10 September 2010; Revised: 6 November 2010; Accepted: 18 November 2010; Published: 2011
First available in Project Euclid: 19 December 2017

zbMATH: 1229.20038
MathSciNet: MR2783235
Digital Object Identifier: 10.2140/agt.2011.11.477

Subjects:
Primary: 20F06, 20F65, 20F67

Rights: Copyright © 2011 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.11 • No. 1 • 2011
MSP
Back to Top